# SDR UALA2012060303079

- Difficulty date: June 2, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 44,187 hours, 5,382 cycles
- Engine: Pwa PW40903
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 4100945A
- Part serial: 384
- Condition: Failed
- Location: Recirc Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER RECIRCULATION FAN FAILED,  FLIGHT ATTENDANT REPORTED ACRID ODOR IN CABIN.  REPLACED UPPER FWD FAN MOTOR PER MM.  UPPER FILTERS REPLACED PER MM, OP CHECKED OKAY.
